# SDR CA970513007

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 206033108001
- Condition: Cracked
- Location: Crosstube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKID GEAR SHIFTED LATERALLY ALLOWING SADDLE TO WEAR ON LUG ON SKID CROSS TUBE.
